# SDR 99ZZZX1873

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182EL
- Make and model: Cessna 182S
- Aircraft serial: 18280009
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust
- Condition: Loose
- Location: Nr 1 Cylinder
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED EXHAUST FUMES IN CABIN.  INVESTIGATED AND FOUND NR 1 EXHAUST GASKET BLOWN OUT AND ATTACHING HARDWARE MISSING.  NUTS WERE LATER LOCATED IN THE BOTTOM OF ENGINE COWLING.  RIGHT HEAT SHROUD HAD SLID DOWN EXHAUST MUFFLER WHICH ALLOWED EXHAUST FUMES TO ENTER CABIN THROUGH THE HEATER SYSTEM.  RETENTION HARDWARE ON HEAT SHROUD WAS STILL TIGHT.  THIS AIRCRAFT HAD SB 97-78-01 C/W AT 59.2 HOURS AND SB 98-78-03 C/W AT 131.3 HRS.  AIRCRAFT TT:  145.7 HOURS.
